# SDR AALA202103309003

- Difficulty date: March 19, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367409100000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DAMAGED FLOOR PANEL 151RG BETWEEN FR51 AND FR52 AND BETWEEN Y1732 TO Y1292, MEASURING L=20 INCH, W=14.75 INCH.
